# SDR AALA20010977

- Difficulty date: May 13, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY LIGHTS AT FLIGHT DECK AND R1 DOOR FAILED TO STAY ILLUMINATED.  REPLACED BATTERY ASSEMBLY TO OVERHEAD EMERGENCY LIGHTS AT FLIGHT DECK AND R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
